# SDR DALA2025060904391

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 RIGHT WING INBOARD FLAP TO MAIN TRACK FLAP CARRIAGE CONNECTION N 2 FITTING LUG SPHERICAL BEARING BALL INNER DIAMETER SURFACE HAS PITTING CORROSION. CORRECTIVE ACTION: COMPLIED WITH ER/A 626514-14. (1012755).
